zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Hyers-Ulam stability of linear differential equations of first order. (English) Zbl 1061.34039
Summary: We prove the Hyers-Ulam stability for linear differential equations of first order of the form $$\varphi(t)y'(t)=y(t).$$

MSC:
34D99Stability theory of ODE
WorldCat.org
Full Text: DOI
References:
[1] Alsina, C.; Ger, R.: On some inequalities and stability results related to the exponential function. J. inequal. Appl. 2, 373-380 (1998) · Zbl 0918.39009
[2] Miura, T.; Takahasi, S. -E.; Choda, H.: On the Hyers-Ulam stability of real continuous function valued differentiable map. Tokyo J. Math. 24, 467-476 (2001) · Zbl 1002.39039
[3] Miura, T.: On the Hyers-Ulam stability of a differentiable map. Sci. math. Japon. 55, 17-24 (2002) · Zbl 1025.47041
[4] Ulam, S. M.: Problems in modern mathematics. (1964) · Zbl 0137.24201
[5] Hyers, D. H.: On the stability of the linear functional equation. Proc. nat. Acad. sci. USA 27, 222-224 (1941) · Zbl 0061.26403
[6] Rassias, Th.M.: On the stability of the linear mapping in Banach spaces. Proc. amer math. Soc. 72, 297-300 (1978) · Zbl 0398.47040
[7] Ger, R.; Šemrl, P.: The stability of the exponential equation. Proc. amer. Math. soc. 124, 779-787 (1996) · Zbl 0846.39013
[8] Hyers, D. H.; Isac, G.; Rassias, Th.M.: Stability of functional equations in several variables. (1998) · Zbl 0907.39025
[9] Hyers, D. H.; Rassias, Th.M.: Approximate homomorphisms. Aequationes math. 44, 125-153 (1992) · Zbl 0806.47056
[10] Rassias, Th.M.: On the stability of functional equations and a problem of Ulam. Acta appl. Math. 62, 23-130 (2000) · Zbl 0981.39014
[11] Takahasi, S. -E.; Miura, T.; Miyajima, S.: On the Hyers-Ulam stability of the Banach space-valued differential equation y’ = ${\lambda}$y. Bull. korean math. Soc. 39, 309-315 (2002) · Zbl 1011.34046